BibTeX record journals/gc/SkokanT04

download as .bib file

@article{DBLP:journals/gc/SkokanT04,
  author    = {Jozef Skokan and
               Lubos Thoma},
  title     = {Bipartite Subgraphs and Quasi-Randomness},
  journal   = {Graphs and Combinatorics},
  volume    = {20},
  number    = {2},
  pages     = {255--262},
  year      = {2004},
  url       = {https://doi.org/10.1007/s00373-004-0556-1},
  doi       = {10.1007/s00373-004-0556-1},
  timestamp = {Wed, 14 Jun 2017 20:29:03 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/gc/SkokanT04},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics